# SDR GAIA03014OP

- Difficulty date: March 13, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY EXIT LIGHT WEAK.  REMOVED AND REPLACED L1 EMERGENCY EXIT LIGHT.  OPS CHECK GOOD.  (M)
